# SDR 2007UALA02650

- Difficulty date: July 14, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N508UA
- Make and model: Boeing 757222
- Aircraft serial: 24744
- Aircraft time: 57,272 hours, 19,588 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MED 2R UPPER EMERGENCY EXIT SIGN INOP ALONG WITH EEL LIGHTING AT SEATS 2AB, 3AB, 9AB, 10AB & 11AB.    [07-27-07]    REPLACED POWER SUPPLY. CHECKS GOOD.
